# SDR QXEA2017022300069

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 14,689 hours, 15,544 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Part serial: FAH0491
- Condition: Failed
- Location: Mlg
- Part time: 14,689 hours, 15,544 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  GEAR DOWN LANDING CHECKLIST,  GEAR CAME DOWN, THREE GREEN WITH THREE AMBER LIGHTS WHICH REMAINED ON NO OTHER LIGHTS ASSSOCIATED.  REPLACED THE LANDING GEAR SELECTOR VALVE, FUNCTIONAL AND LEAK CHECKED. NO DEFECTS NOTED. RETURNED TO SERVICE.
